liver-icon
Hyper Billurubin
Hi, I am suffering from high Billurubin from last 12 years and last year onwards i have high cholestrol with grade 1 fatty liver. I have tried lost of medicine but no results. I am filling littile heaviness in right side of rib from last few months.i have done ultrasound but no one find the exact reason for that. Due to hyperbillurubin i m not able to use cholestrol medicine. Please help me or guide me i am too much worried.
55 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

It seems to be a Gilbert's syndrome. Don't worry n relax. Just see a gastroenterologist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.